edoc

Extension of automorphisms of rational smooth affine curves

Blanc, Jérémy and Furter, Jean-Philippe and Poloni, Pierre-Marie. (2016) Extension of automorphisms of rational smooth affine curves. Mathematical research letters, 23 (1). pp. 43-66.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/42845/

Downloads: Statistics Overview

Abstract

We provide the existence, for every complex rational smooth affine curve Γ, of a linear action of Aut(Γ) on the affine 3-dimensional space A3, together with a Aut(Γ)-equivariant closed embedding of Γ into A3. It is not possible to decrease the dimension of the target, the reason for this ob- struction is also precisely described.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Algebra (Blanc)
UniBasel Contributors:Blanc, Jérémy and Poloni, Pierre-Marie
Item Type:Article, refereed
Publisher:International Press
ISSN:1073-2780
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
Last Modified:26 Oct 2017 06:48
Deposited On:29 Nov 2016 07:23

Repository Staff Only: item control page